MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 35MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 35MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection and loosening of the unknown component at the unknown interface.Femoral component and insert were removed.Washed patient out and trim planted.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
LPS SEGMENTAL COMPONENT 35MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10379080
Report Number1818910-2020-17737
Device Sequence Number3529232
Product Code JWH
UDI-Device Identifier10603295078531
UDI-Public10603295078531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-07-035
Device Catalogue Number198707035
Device Lot NumberH22589
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT (ZIMMER); LPS CEMENTED STEM 12X125MM STR; LPS DISTAL FEM COMP XSM RT; LPS UNIV TIB HIN INS XSM 26MM; LPS XX-SM HINGE PIN; COMPETITOR CEMENT (ZIMMER); LPS CEMENTED STEM 12X125MM STR; LPS DISTAL FEM COMP XSM RT; LPS UNIV TIB HIN INS XSM 26MM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;